# SDR SWIA202161704

- Difficulty date: August 15, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PRESSURE FLOOR SUPPORT STRUCTURE'S FS 484 INTERCOSTAL BETWEEN LBL 27 AND LBL 36 HAS A CRACKED INBOARD CLIP THAT ATTACHES TO LBL 27. (MARKED WITH ORANGE FLAG TAPE)     (C-CHECK RO 10/8/2021)    REMOVED AND REPLACED INBD CLIP ON FS 484 INTERCOSTAL LBL 27 REF CRJ 200 SRM  51-42-21 AND REO 601R-53-41-059 REV  -C DATE 2020-03-11 (FOR FASTENERS SUBSTITUTION) / COMPLIED WITH SKY CARD 51-900-1003-SKY
